# SDR DXTA2022122176770

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 5,879 hours, 3,951 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Wheel Spd Xducer
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING NORMAL, AFTER TOUCHDOWN & APPLYING NORMAL BRAKING & THRUST REVERSING, ACFT BEGIN VEERING OFF CENTERLINE RIGHT.  LT BRAKE PEDAL SEEMED TO BE FLAT, NO PRESS & NO BRAKING.  RELEASED BRAKE PEDALS & USED T/R & TILLER TO REGAIN CENTERLINE.  AFTER FAILURE, AMBER ANTISKID FAIL LIGHT ILLUM.  AFTER SOME DISTANCE, AMBER LIGHT EXTINGUISHED & BRAKING NORMAL. MANUFACTURER ADVISED OUTBOARD BRAKE PRESSURE READING HIGH & INBD BRAKE PRESSURE BELOW 100 PSI. MANUFACTURER ADVISED TO CHECK ANTI SKID WIRING INBD & OTBD LT BRAKES.  RANG OUT WIRING FOR  WHEEL SPEED TRANSDUCERS & FOUND CONNECTORS TO BE REVERSED IAW WIRING DIAGRAM 32-40-01, FIGURE 1.   CORRECTED, OPS CHECKED GOOD IAW MM 32-46-05.
